# SDR DALA2023031301834

- Difficulty date: March 10, 2023
- Submitted: March 13, 2023
- Operation: Air carrier
- Aircraft: N854NW
- Make and model: Airbus A330-223
- Aircraft serial: 0620
- Aircraft time: 75,903 hours, 9,888 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Unknown
- Condition: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3354 CORROSION FLOOR BEAM Y-1552.5 BTW FR35 AT FR38 IN PASSENGER CABIN. CORRECTIVE ACTION: REPLACED FLOOR BEAM Y-1552.5, COUPLING 8 E/A AND NEW HARDWARE BTW FR35 AT FR38 IN PASSENGER CABIN. (2664749)
